The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

Contemporary Mathematics
( Vol.575 NO.1 / 2012 )
home Transformations of spheres without the injectivity assumption
Pages 371-375
Guowu Yao,
home On families of holomorphic differentials on degenerating annuli
Pages 363-370
Scott A. Wolpert,
home Veech groups of flat structures on Riemann surfaces
Pages 343-362
Yoshihiko Shinomiya,
home On the number of holomorphic families of Riemann surfaces
Pages 331-342
Hiroshige Shiga,
home On fiber spaces over Teichmüller spaces
Pages 313-329
Yuliang Shen,
home The Petersson series vanishes at infinity
Pages 299-311
Katsuhiko Matsuzaki,
home Fundamental inequalities of Reich-Strebel and triangles in a Teichmüller space
Pages 283-297
Zhong Li, Yi Qi,
home On cohomology of Kleinian groups V: $b$-groups
Pages 263-281
Irwin Kra,
home Cook-hats and crowns
Pages 253-262
Yohei Komori,
home Douady-Earle section, holomorphic motions, and some applications
Pages 219-251
Yunping Jiang, Sudeb Mitra,
home Symmetric invariant measures
Pages 211-218
Yunping Jiang,
home Normal and quasinormal families of quasiregular mappings
Pages 199-209
Xiaojun Huang, Jinsong Liu,
home Conformally natural extensions of continuous circle maps: I. The case when the pushforward measure has no atom
Pages 171-198
Jun Hu, Oleg Muzician,
home Symmetry and moduli spaces for Riemann surfaces
Pages 153-170
W. J. Harvey, A. Lloyd-Philipps,
home An introduction to Beauville surfaces via uniformization
Pages 123-151
Gabino González-Diez, David Torres-Teigell,
home Lifting free subgroups of $PSL(2,Bbb R)$ to free groups
Pages 109-122
Jane Gilman, Linda Keen,
home Extremal annuli on the sphere
Pages 89-107
Frederick P. Gardiner, Zhe Wang,
home Discontinuity of asymptotic Teichmüller modular group
Pages 77-88
Ege Fujikawa,
home On Böttcher coordinates and quasiregular maps
Pages 53-76
Alastair Fletcher, Rob Fryer,
home Holomorphic plumbing coordinates
Pages 41-52
Clifford J. Earle, Albert Marden,